Nurofen Zavance 200mg Liquid 20 Caps

Nurofen
4.5 Star Rating
(88 Reviews)
Nurofen Zavance 200mg Liquid 20 Caps

Need headache relief, fast? Send Nurofen Zavance to the rescue. These liquid capsules are formulated to be absorbed faster than standard Nurofen, so you can get on with your day.

Features:

  • Nurofen Zavance 200mg
  • Pack contents: 20 liquid capsules
  • Absorbed faster than standard Nurofen
  • For the temporary relief of pain and/or inflammation associated with:
    • Headache
    • Migraine headache
    • Tension headache
    • Muscular pain
    • Cold & flu symptoms
    • Period pain
    • Dental pain
    • Sinus pain
    • Back pain
    • Arthritic pain
  • Helps reduce fever
  • ARTG No.: 163477
  • Please note: contains sorbitol.

Directions:

  • Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Active Ingredients:

  • Ibuprofen 200 mg

Warnings:

  • Always read the label and follow the directions for use
  • Incorrect use could be harmful
  • If symptoms persist consult your healthcare professional
  • Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.
  • Do not use if:
    • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
    • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
    • During the last 3 months of pregnancy.
  • Unless a doctor has told you to, do not use:
    • For more than 3 days at a time.
    • If you have asthma.
    • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
    • If you are trying to become pregnant or during the first 6 months of pregnancy.
    • In children suffering from chickenpox (varicella).
    • In children suffering from dehydration through diarrhoea and/or vomiting.
    • If you are taking medicine regularly.
    • If you are aged 65 years or older.
    • In children under 12 years of age.
  • Stop use and see your doctor immediately if: you have an allergic reaction.

‘Don’t Pay’ is the recommended retail price provided by the supplier or obtained from the manufacturer, or is the recently advertised price for the same product on a different or competing online platform or store. Catch may not have previously sold the product at the ‘Don’t Pay’ price.